Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 233, NWS Birmingham, AL

July 5, 2012Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 9:36 PM CDT for Montgomery County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 9:36 PM CDT (02:36 UTC)
Expired
Jul 5, 2012, 10:15 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Montgomery County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS54 KBMX 060236
SVRBMX
ALC101-060315-
/O.NEW.KBMX.SV.W.0233.120706T0236Z-120706T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 1015 PM CDT

* AT 935 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SNOWDOUN...
  OR 8 MILES SOUTH OF MONTGOMERY...AND MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PINTLALA...SPRAGUE...SELLERS...STRATA...RAMER...NAFTEL...DAVENPORT
  AND GRADY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 168...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3197 8631 3205 8631 3205 8641 3224 8641
      3225 8642 3232 8642 3234 8621 3197 8613
      3196 8630
TIME...MOT...LOC 0237Z 354DEG 13KT 3224 8631

$$

GRANTHAM
2 follow-up statements
581 
WWUS54 KBMX 060252
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
952 PM CDT THU JUL 5 2012

ALC101-060315-
/O.CON.KBMX.SV.W.0233.000000T0000Z-120706T0315Z/
MONTGOMERY AL-
952 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MONTGOMERY COUNTY UNTIL 1015 PM CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOPE
HULL...OR 7 MILES SOUTHWEST OF MONTGOMERY. MOVEMENT WAS NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  SNOWDOUN...PINTLALA...SPRAGUE...SELLERS...DAVENPORT...STRATA...
  RAMER...NAFTEL...DUBLIN AND GRADY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 168...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3197 8631 3205 8631 3205 8641 3224 8641
      3225 8642 3232 8642 3234 8621 3197 8613
      3196 8630
TIME...MOT...LOC 0252Z 342DEG 1KT 3226 8633

$$

GRANTHAM
604 
WWUS54 KBMX 060306
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1006 PM CDT THU JUL 5 2012

ALC101-060316-
/O.EXP.KBMX.SV.W.0233.000000T0000Z-120706T0315Z/
MONTGOMERY AL-
1006 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MONTGOMERY COUNTY WILL
EXPIRE AT 1015 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3197 8631 3205 8631 3205 8641 3224 8641
      3225 8642 3232 8642 3234 8621 3197 8613
      3196 8630
TIME...MOT...LOC 0306Z 342DEG 1KT 3226 8633

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:45 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 5, 7:45 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT THU JUL 5 2012

.UPDATE...
AVIATION.

&&

.DISCUSSION...

FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS
HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM
WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND
DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR
NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER
IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS
GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS
WILL BE MORE ISOLATED.

THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT
WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED
BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH
THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL
EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST
CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT
STILL AROUND/SOMEWHAT ABOVE NORMAL.

BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE
MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST
OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT
LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION.

MAINLY DIURNALLY DRIVEN THUNDERSTORMS...COMBINED WITH COLD POOL
INTERACTIONS...HAVE PRODUCED SOME STRONG TO SEVERE STORMS ACROSS THE
AREA. THESE STORMS ARE SLOWLY PROPAGATING SOUTH SOUTHWEST. EXPECT
MUCH OF THIS ACTIVITY TO LOSE COVERAGE AND INTENSITY BETWEEN 10 AND
MIDNIGHT. AN MCS ACROSS TENNESSEE HAS BEEN SLOWLY LOSING INTENSITY
THE PAST HOUR OR SO BUT STILL REMAINS FAIRLY STRONG. WILL WATCH FOR
THIS ACTIVITY TO MOVE INTO PARTS OF NORTH CENTRAL ALABAMA IN THE
NEXT FEW HOURS. ONCE AGAIN...EXPECT THIS ACTIVITY TO SLOWLY LOSE
INTENSITY. MENTION TEMPO/VCTS FOR MOST LOCATIONS THROUGH 04Z.
EXPECTED SCATTERED THUNDERSTORMS AGAIN TOMORROW BIB DID NOT MENTION
ANYTHING JUST YET. HAVE KEPT PATCHY MVFR VIS FOR THE NORMAL PROBLEM
TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY DEPEND ON WHERE
THE THUNDERSTORMS DEVELOP AND MOVE. RAIN AREAS WILL MOST LIKELY HAVE
A BETTER CHANCE OF RESTRICTIONS.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  96  74  94  74 /  50  30  20  20  20
ANNISTON    74  94  73  92  73 /  50  30  20  20  20
BIRMINGHAM  76  96  75  94  75 /  50  30  20  20  20
TUSCALOOSA  76  97  75  95  74 /  40  30  20  20  20
CALERA      75  95  75  94  74 /  40  30  20  20  20
AUBURN      75  93  74  94  74 /  40  30  20  20  20
MONTGOMERY  75  93  74  93  74 /  40  30  20  20  20
TROY        73  91  72  92  72 /  40  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 5, 7:42 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CDT THU JUL 5 2012

ALZ011>015-017>050-070045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
742 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR
ALL OF CENTRAL ALABAMA. THE STORMS WILL LOSE SOME INTENSITY
BETWEEN 10 AND MIDNIGHT. THE MAIN THREATS FROM THESE STORMS WILL
BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Jul 5, 9:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
921 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     4 E CENTRE              34.15N 85.60W
07/05/2012                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON ROAD.

&&

ANDERSON
Local storm report, Jul 5, 9:22 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
922 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             WESTOVER                33.35N 86.54W
07/05/2012  E0.88 INCH       SHELBY             AL   PUBLIC

&&

LINHARES
Local storm report, Jul 5, 9:23 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             2 SSW PHENIX CITY       32.44N 85.02W
07/05/2012  E1.00 INCH       RUSSELL            AL   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

0518 PM     HAIL             CLEVELAND               33.99N 86.57W
07/05/2012  E0.75 INCH       BLOUNT             AL   EMERGENCY MNGR

0530 PM     TSTM WND DMG     2 S BLOUNTSVILLE        34.07N 86.58W
07/05/2012                   BLOUNT             AL   EMERGENCY MNGR

            TREES BLOWN DOWN IN BLOUNTSVILLE BLOCKING THE ROADWAY.

0530 PM     TSTM WND DMG     ROSA                    34.01N 86.51W
07/05/2012                   BLOUNT             AL   EMERGENCY MNGR

            TREES BLOWN DOWN IN ROSA BLOCKING ROADWAY.

0530 PM     HAIL             6 ESE OPELIKA           32.62N 85.28W
07/05/2012  E0.25 INCH       LEE                AL   BROADCAST MEDIA

            PEA SIZE HAIL IN SALEM.

0547 PM     TSTM WND DMG     5 SSE LEEDS             33.48N 86.52W
07/05/2012                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON HIGHWAY 25 AT PITTMAN ROAD. WINDS ESTIMATED
            AT 40 TO 50 MPH.

0547 PM     TSTM WND GST     AUBURN                  32.59N 85.48W
07/05/2012  M59.00 MPH       LEE                AL   AWOS

0552 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
07/05/2012                   LEE                AL   BROADCAST MEDIA

            TREES AND POWER LINES BLOWN DOWN NEAR EXIT 57 ON
            INTERSTATE 85.

0600 PM     HAIL             ONEONTA                 33.95N 86.47W
07/05/2012  E1.75 INCH       BLOUNT             AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS JUST UNDER GOLF BALL SIZE HAIL
            ALONG HIGHWAY 75.

0600 PM     HAIL             VINCENT                 33.39N 86.41W
07/05/2012  E0.25 INCH       SHELBY             AL   BROADCAST MEDIA

0603 PM     HAIL             CHILDERSBURG            33.28N 86.35W
07/05/2012  E0.25 INCH       TALLADEGA          AL   BROADCAST MEDIA

0603 PM     TSTM WND DMG     AUBURN                  32.59N 85.48W
07/05/2012                   LEE                AL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN ACROSS THE CITY OF
            AUBURN.

0604 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2012  E0.25 INCH       LEE                AL   EMERGENCY MNGR

0605 PM     HAIL             ODENVILLE               33.69N 86.40W
07/05/2012  E0.75 INCH       ST. CLAIR          AL   BROADCAST MEDIA

0606 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2012  E1.00 INCH       LEE                AL   EMERGENCY MNGR

            BERRY ROAD ON SOUTHEAST SIDE OF TOWN.

0610 PM     TSTM WND DMG     3 NW ODENVILLE          33.72N 86.44W
07/05/2012                   ST. CLAIR          AL   LAW ENFORCEMENT

            TREES DOWN NEAR LOW GAP CHURCH

0611 PM     TSTM WND DMG     ST. CLAIR SPRINGS       33.76N 86.40W
07/05/2012                   ST. CLAIR          AL   PUBLIC

            TREES AND POWER LINES DOWN NEAR JUNCTION OF HWYS 23 AND
            31.

0611 PM     HAIL             ST. CLAIR SPRINGS       33.76N 86.40W
07/05/2012  E1.00 INCH       ST. CLAIR          AL   PUBLIC

            QUARTER SIZE HAIL IN ST. CLAIR SPRINGS.

0618 PM     HAIL             AUBURN                  32.59N 85.48W
07/05/2012  E0.88 INCH       LEE                AL   BROADCAST MEDIA

            PEA TO DIME SIZE HAIL ON AUBURN UNIVERSITY CAMPUS WITH
            WINDS ESTIMATED FROM 40 TO 50 MPH.

0638 PM     HAIL             ASHVILLE                33.83N 86.26W
07/05/2012  E1.00 INCH       ST. CLAIR          AL   BROADCAST MEDIA

0649 PM     HAIL             5 NNE CALERA            33.16N 86.72W
07/05/2012  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            1 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA.

0653 PM     TSTM WND DMG     WATTSVILLE              33.68N 86.28W
07/05/2012                   ST. CLAIR          AL   LAW ENFORCEMENT

            TREES DOWN IN THE WATTSVILLE COMMUNITY.

0654 PM     HAIL             5 NNE CALERA            33.17N 86.72W
07/05/2012  E1.50 INCH       SHELBY             AL   AMATEUR RADIO

            1 1/2 INCH HAIL ALONG VILLAGE DRIVE IN THE WATERFORD AREA
            WITH WINDS 40 MPH GUSTING TO 50.

0658 PM     TSTM WND DMG     3 S NOTASULGA           32.52N 85.68W
07/05/2012                   MACON              AL   FIRE DEPT/RESCUE

            POWERLINE DOWN AT THE INTERSECTION OF PISTOL RANGE RD AND
            HIGHWAY 81 SOUTH OF NOTASULGA.

0700 PM     HAIL             1 SSW VINCENT           33.37N 86.42W
07/05/2012  E1.00 INCH       SHELBY             AL   PUBLIC

            QUARTER SIZE HAIL IN VINCENT.

0709 PM     TSTM WND DMG     2 W CALERA              33.10N 86.79W
07/05/2012                   SHELBY             AL   AMATEUR RADIO

            SEVERAL TREES DOWN AT CONCORDE BAPTIST CHURCH 2 MILES
            WEST OF HIGHWAY 31 ON CR 22. ONE TREE IS DOWN ON ROOF OF
            PORTABLE BUILDING.

0725 PM     HAIL             2 SE CLANTON            32.82N 86.61W
07/05/2012  E1.75 INCH       CHILTON            AL   PUBLIC

            GOLF BALL SIZE HAIL AT THE WALMART IN CLANTON.

0735 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
07/05/2012                   TALLADEGA          AL   EMERGENCY MNGR

            PUBLIC REPORTS TREE DOWN AND BLOCKING FAIRMONT ROAD IN
            CHILDERSBURG.

0735 PM     HAIL             WESTOVER                33.35N 86.54W
07/05/2012  E0.88 INCH       SHELBY             AL   PUBLIC

0735 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
07/05/2012                   TALLADEGA          AL   EMERGENCY MNGR

            LAW ENFORCEMENT REPORTS TREE BLOCKING ROADWAY ON CHEAHA
            TRAIL.

0814 PM     TSTM WND DMG     PELHAM                  33.30N 86.79W
07/05/2012                   SHELBY             AL   AMATEUR RADIO

            POWER LINES DOWN ON KELLY DRIVE IN PELHAM.

0815 PM     HAIL             3 SW BILLINGSLEY        32.63N 86.74W
07/05/2012  E0.25 INCH       AUTAUGA            AL   PUBLIC

            PEA SIZE HAIL 3 MILES SOUTHWEST OF BILLINGSLEY ALONG
            HIGHWAY 82 AT BEAR DR.

0815 PM     TSTM WND DMG     GAYLESVILLE             34.27N 85.56W
07/05/2012                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ACROSS COUNTY ROAD 114 IN GAYLESVILLE. TREE RAN
            OVER BY FIREMAN JUST AFTER IT FELL.

0827 PM     TSTM WND DMG     4 E CENTRE              34.15N 85.60W
07/05/2012                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON ROAD.

0832 PM     TSTM WND DMG     CENTRE                  34.15N 85.67W
07/05/2012                   CHEROKEE           AL   AMATEUR RADIO

            NUMEROUS TREE LIMBS WERE BLOWN DOWN ACROSS CHEROKEE
            COUNTY. WINDS ESTIMATED AT 40 TO 45 MPH.

0832 PM     TSTM WND DMG     2 WNW MULBERRY          32.47N 86.81W
07/05/2012                   AUTAUGA            AL   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING THE ROAD IN THE STATESVILLE
            AREA.

0902 PM     HAIL             5 ENE SELMA             32.43N 86.95W
07/05/2012  E0.75 INCH       DALLAS             AL   EMERGENCY MNGR

            DIME TO PENNY SIZE HAIL ALONG AL HWY 14 AT SELFIELD ROAD.

&&
Local storm report, Jul 5, 9:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
935 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     RANDOLPH                32.90N 86.91W
07/05/2012                   BIBB               AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN THE RANDOLPH AND LAWLEY
            COMMUNITIES.

&&

ANDERSON
Special weather statement, Jul 5, 9:35 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
935 PM CDT THU JUL 5 2012

ALZ033-039-040-060315-
DALLAS AL-MARENGO AL-PERRY AL-
935 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERRY...NORTHEASTERN
MARENGO AND SOUTHERN DALLAS COUNTIES UNTIL 1015 PM CDT...

AT 931 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM VAIDEN TO DALLAS LAKE...AND
MOVING SOUTHWEST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  UNIONTOWN...
  LINDEN...
  BOGUE CHITTO...
  ORRVILLE...
  FIVE POINTS...

&&

LAT...LON 3214 8727 3226 8745 3225 8752 3214 8752
      3213 8760 3227 8785 3248 8757 3248 8753
      3252 8753 3257 8746 3228 8688 3204 8712
      3204 8718
TIME...MOT...LOC 0235Z 047DEG 19KT 3246 8745 3223 8707

GRANTHAM
Local storm report, Jul 5, 9:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
936 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND DMG     SNEAD                   34.12N 86.40W
07/05/2012                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN IN SNEAD AND BLOUNTSVILLE.

&&

ANDERSON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jul 5, 7:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton45 min
Jul 5, 7:27 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega22 min
Jul 5, 7:48 PM CDTSpecial Weather StatementBMXCherokee42 min
Jul 5, 7:51 PM CDTSpecial Weather StatementBMXShelby39 min
Jul 5, 8:01 PM CDTSevere Thunderstorm WarningBMXShelby29 min
Jul 5, 8:04 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton41 min
Jul 5, 8:11 PM CDTSpecial Weather StatementBMXCherokee, Cleburne34 min
Jul 5, 8:22 PM CDTSevere Thunderstorm WarningBMXCherokee23 min
Jul 5, 8:35 PM CDTSpecial Weather StatementBMXChilton, Coosa40 min
Jul 5, 8:40 PM CDTSpecial Weather StatementBMXAutauga, Dallas50 min
Jul 5, 8:47 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Etowah28 min
Jul 5, 8:54 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah51 min
Jul 5, 9:07 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair38 min
Jul 5, 9:32 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair28 min
Jul 5, 9:35 PM CDTSpecial Weather StatementBMXDallas, Marengo40 min
Jul 5, 9:52 PM CDTSpecial Weather StatementBMXSt. Clair, Talladega38 min
Jul 5, 9:58 PM CDTSpecial Weather StatementBMXWinston47 min
Jul 5, 10:01 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair29 min
Jul 5, 10:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston39 min
Jul 5, 10:10 PM CDTSpecial Weather StatementBMXTuscaloosa50 min
Jul 5, 10:17 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jul 5, 10:23 PM CDTSpecial Weather StatementBMXMarengo52 min
Jul 5, 10:44 PM CDTSevere Thunderstorm WarningBMXMarion, Winston61 min
Jul 5, 11:11 PM CDTSpecial Weather StatementBMXWalker34 min
Jul 5, 11:15 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar60 min
Jul 5, 11:32 PM CDTSpecial Weather StatementBMXRussell43 min
Jul 6, 12:14 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Jul 6, 12:17 AM CDTSpecial Weather StatementBMXBarbour, Russell43 min
Jul 6, 12:30 AM CDTSevere Thunderstorm WarningBMXBarbour45 min
Jul 6, 1:01 AM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jul 6, 1:44 AM CDTSpecial Weather StatementBMXBarbour46 min
Jul 6, 3:02 PM CDTSevere Thunderstorm WarningBMXMarion28 min
Jul 6, 3:29 PM CDTSpecial Weather StatementBMXMarion46 min
Jul 6, 3:35 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 6, 3:37 PM CDTSevere Thunderstorm WarningBMXMarion38 min
Jul 6, 3:47 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 3:53 PM CDTSpecial Weather StatementBMXLamar52 min
Jul 6, 3:58 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 4:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Jul 6, 4:22 PM CDTSpecial Weather StatementBMXWinston38 min
Jul 6, 4:27 PM CDTSpecial Weather StatementBMXFayette48 min
Jul 6, 4:32 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 4:48 PM CDTSpecial Weather StatementBMXPickens42 min
Jul 6, 5:00 PM CDTSpecial Weather StatementBMXLamar45 min
Jul 6, 5:28 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 5:38 PM CDTSpecial Weather StatementBMXGreene, Hale52 min
Jul 6, 6:27 PM CDTSpecial Weather StatementBMXPickens48 min
Jul 6, 6:39 PM CDTSpecial Weather StatementBMXTuscaloosa51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.